MathSciNet Relay Station
MathSciNet bibliographic data
MR3225731 81T40
Chen, Linan; Jakobson, Dmitry Gaussian free fields and KPZ relation in $\Bbb{R}^4$. Ann. Henri Poincaré 15 (2014), no. 7, 1245–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement